`a`

Timelike Geodesics in stationary Lorentzian manifolds with unbounded coefficients

Pages: 70 - 76, Issue Special, August 2005

 Abstract        Full Text (200.5K)              

R. Bartolo - Dipartimento di Matematica, Politecnico di Bari, Via G. Amendola 126/B, 70126 Bari, Italy (email)
Anna Maria Candela - Dipartimento Di Matematica, Universita' degli Studi di Bari "Aldo Moro", via E. Orabona 4, 70125 Bari, Italy (email)
J.L. Flores - Departamento de Álgebra, Geometría y Topología, Facultad de Ciencias, Universidad de Málaga, 29071 Málaga, Spain (email)

Abstract: The aim of this note is to study the existence and multiplicity of timelike geodesics in standard stationary Lorentzian manifolds with unbounded coefficients.

Keywords:  Standard stationary Lorentzian manifold, sublinear and quadratic growth, timelike geodesic, variational methods.
Mathematics Subject Classification:  58E10; Secondary: 53C50, 58E05.

Received: September 2004;      Revised: April 2005;      Published: September 2005.